# SDR CA190327008

- Difficulty date: March 18, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R318024
- Condition: Cracked
- Location: Pax Door
- Part time: 27,043 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION OF THE PAX-DOOR OF BOTTOM STEP AND BOTH AFT AND FWD SIDE SKIN STAIR PANELS, NEXT TO FWD SIDE SKIN PANEL AT FWD CORNER OF INNER SKIN (UNDER BOTTOM STEP) CRACK FOUND REF 0.65 INCH LONG.
